Injection CLOTIDE (Metoclopramide) 10mg/2ml, batch number CLI-060A has been declared as a SPURIOUS drug by the Drug Testing Laboratory (DTL), Govt of Punjab. The provincial quality control board (PCQB) has issued countrywide directives to retailers, distributors and health care professionals to recall the drug from the market and stop its usage due to the spurious nature of this drug.
3 medicine are declared substandard by the Punjab Drug Testing Laboratory
All the people associated with the trade of medicine including consumers are also directed through newspapers advertisements that the stock of the said batch of the drug shall not be used and all the information in this regard shall be sent to the Chief Drug Controller office 48/1 Kacha Lawrence Road, Lahore. Hospital administrators throughout the country have also been directed not to use the said batch number drug and return it to the person concerned.
In Pakistan, the original CLOTIDE product is manufactured by the M/S Surge Laboratories Pvt. Ltd, Sheikhupura, which have a positive impact on the patient’s health and can still be used without any fear.
Sale of spurious and without warranty Drugs in Pakistan
- Stomach and intestine problems.
- Slow stomach emptying in diabetic patients. Diabetic patients usually face poor stomach emptying due to which nausea and vomiting usually occur. After taking this medicine the emptying of the stomach can be improved which relive the patients from these symptoms.
- Heart burns can also be treated by taking Metoclopramide.
- Self-medication of this drug can be highly dangerous and it should only be taken after the advice of a doctor and a pharmacist.
· Self-medication of this drug can be highly dangerous and it should only be taken after the advice of a doctor and a pharmacist
Drug prices increased up to 120 percent instead of DRAP approved 15 percent hike
Side effects of Metoclopramide
It may cause
- Diarrhoea due to increased peristaltic the activity of the intestine
- Dizziness and tiredness
This is important to know that such side effects are not common to everyone but it should be reported to your physician if such things happen.